DSpace university logo mark
Advanced Search
Japanese | English 

NAOSITE : Nagasaki University's Academic Output SITE > Faculty of Economics > Bulletin > Journal of business and economics > Volume 38 No. 1 >

数理経済学における経済学的仮定に関する問題


File Description SizeFormat
keieikeizai38_01_01.pdf771.55 kBAdobe PDFView/Open

Title: 数理経済学における経済学的仮定に関する問題
Other Titles: The Problem of Economic Assumptions in Mathematical Economics
Authors: 酒井, 彦四郎
Issue Date: 30-Jun-1958
Publisher: 長崎大学経済経営学会
Citation: 経営と経済, 38(1), pp.1-17; 1958
URI: http://hdl.handle.net/10069/27532
ISSN: 02869101
Type: Departmental Bulletin Paper
Text Version: publisher
Appears in Collections:Volume 38 No. 1

Citable URI : http://hdl.handle.net/10069/27532

All items in NAOSITE are protected by copyright, with all rights reserved.

 

Valid XHTML 1.0! Copyright © 2006-2015 Nagasaki University Library - Feedback Powerd by DSpace